On quotients of holomorphic funtions in the dics with boundary regularity conditions.

Título inglés On quotients of holomorphic funtions in the dics with boundary regularity conditions.
Título español Sobre los cocientes de funciones holomorfas en el disco con condiciones de regularidad de frontera.
Autor/es Ortega, Joaquín M.
Organización Dep. Mat. Fac. Cienc. Secc. Mat. Univ. Autón. Barcelona, Barcelona, España
Revista 0214-1493
Publicación 1988, 32 (1): 135-144, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we give characterizations of those holomorphic functions in the unit disc in the complex plane that can be written as a quotient of functions in A(D), A(D) or Λ1(D) with a nonvanishing denominator in D. As a consequence we prove that if f Î Λ1(D) does not vanish in D, then there exists g Î Λ1(D) which has the same zero set as f in Dbar and such that fg Î A(D).
Clasificación UNESCO 120209
Palabras clave español Espacios de funciones holomorfas ; Función lipschitziana
Código MathReviews MR0939778
Icono pdf Acceso al artículo completo